İçereği Atla
A+Health Dual Action Back Pain, Acetaminophen 250mg and Ibuprofen 125mg Caplets, Pain Reliever, 144 Count, Contains 2 Medicines in 1 Caplet, Up to 8 Hours of Pain Relief

Price:

644,67 ₺


A+Health Dual Action Back Pain, Acetaminophen 250mg and Ibuprofen 125mg Caplets, Pain Reliever, 144 Count, Contains 2 Medicines in 1 Caplet, Up to 8 Hours of Pain Relief

https://nutricity.tr/shop/brsrogl4oynq4hq6-a-health-dual-action-back-pain-acetaminophen-250mg-and-ibuprofen-125mg-caplets-pain-reliever-144-count-contains-2-medicines-in-1-caplet-up-to-8-hours-of-pain-relief-196513 https://nutricity.tr/web/image/product.template/196513/image_1920?unique=0d5dd26

Stock Expiry Date*: 21-11-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ACTIVE INGREDIENTS: A+Health Dual Action Back Pain tablets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand.
  • UP TO 8 HOURS OF PAIN RELIEF: Provides temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis.
  • DUAL ACTION PAIN RELIEVER: Contains 2 medicines to help fight pain: Acetaminophen 250 mg and Ibuprofen 125 mg in one caplet.
  • DIRECTIONS: Adults and children 12 years and over: take 2 caplets every 8 hours while symptoms persist. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Children under 12 years: Ask a doctor. Please see packaging for full Drug Fact information.
  • DON’T LET PAIN GET IN YOUR WAY: You can find relief with A+Health Dual Action Pain Reliever. Each bottle contains 144 capsule-shaped tablets.

644,67 ₺ 644.67 TRY 644,67 ₺ Vergi Dahil

Not Available For Sale

(4,48 ₺ / Units)

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Flavor
  • Unit Count
  • Form
  • Ağırlık
  • Ürün Faydaları
  • Madde Sayısı
  • Dosage Form
  • Üretici yapımcı
  • Malzemeler
  • Ürün Türü
  • Ürün için özel kullanımlar
  • Aktif Malzemeler
  • UPC
  • Model Adı
  • Paket Türü Adı
  • Hedef seyirci
  • Net İçerik
  • Net Content Kilo
  • Marka adı
  • Age Range Description
  • Konteyner Türü
  • Üretici Bölüm Numarası
  • Model Numarası
  • 1.
  • Ek Özellikler
  • Hedef Body Part
  • Labeler Name

Bu kombinasyon mevcut değil.

Bize Ulaşın
Acetaminophen
Ürün Faydaları Vücut Ağrısı Yardımı, Back Pain Relief
Malzemeler Titanyum Dioksit, Ferric Oksit Red, Ferric Oksit Sarı, Hypromellose, Stearic Asit, povidone, Mikro Optik Hücre, Polydextrose, croscarmellose sodyum, Glycol, Crospovidone, Pregelatinized Starch, Colloidal Silikon Dioksit, Inactive ingredients: Carnauba wax, glyceryl dibehenate, sodium lauryl sulphate, Ibuprofen, Active Ingredients: Acetaminophen, USP 250 mg, USP 125 mg
Ürün için özel kullanımlar Ateş, Arthritis, Kas Ağrısı, Backache, Ortak Ağrı
Aktif Malzemeler Acetaminophen, Ibuprofen
Brand Brand Brand A+health
Flavor Selam
Unit Count 144.0 Kont
Form Caplet
Ağırlık 3.5 Eyunces
Madde Sayısı 1 1 1
Dosage Form Caplets
Üretici yapımcı Bionpharma
Ürün Türü Acetaminophen
UPC 369452394236
Model Adı DualActionPainRelief144
Paket Türü Adı Box Box Box
Hedef seyirci Unisex-Adults
Net İçerik 144 Count
Net Content Kilo 3 Ounces
Marka adı A+Health
Age Range Description Yetişkin Yetişkin Yetişkin
Konteyner Türü Şişe Şişe
Üretici Bölüm Numarası DualActionPainRelief144
Model Numarası DualActionPainRelief144
1. 2.08 x 2.08 x 3.74 inç
Ek Özellikler Long-Lasting
Hedef Body Part Vücut Bedeni
Labeler Name A+Health
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Delivery Offer(Turkey)
    Uygun siparişlerde ücretsiz teslimat.
  • Ships From(Turkey)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.
SKU
BRSROGL4OYNQ4HQ6
Kategori
Sağlık Bakımı , Over-Counter İlaçları , Ağrı Relievers , Non-Aspirin , Acetaminophen
Barcode
369452394236
Tags


A+Health Acetaminophen and Ibuprofen Dual Action Pain Reliever caplets contain 250 mg of Acetaminophen and 125 mg of Ibuprofen. Compare to the active ingredients in the National Brand. Contains 2 medicines in one caplet to provide temporary pain relief due to headache, backache, muscular aches, toothache, menstrual cramps and minor pain of arthritis. Contains 144 caplets, providing up to 8 hours of pain relief. This product is not intended to diagnose, treat, cure, or prevent any disease. We at Bionpharma are very sensitive to the fact that many consumers consume our products and we want to ensure that these products are safe and effective. If you have any questions on the product, or want to report an adverse event or any concerns regarding the product quality, please call 1-888-235-2466 or send an email to [email protected]. A representative will contact you within 2 business days.

Important information

Safety Information

We at Bionpharma are very sensitive to the fact that many consumers consume our products and we want to ensure that these products are safe and effective. If you have any questions on the product, or want to report an adverse event or any concerns regarding the product quality, please call 1-888-235-2466 or send an email to [email protected]. A representative will contact you within 2 business days.

Ingredients

Active Ingredients: Acetaminophen, USP 250 mg, Ibuprofen, USP 125 mg; Inactive Ingredients: carnauba wax, colloidal silicon dioxide, croscarmellose sodium, crospovidone, ferric oxide red, ferric oxide yellow, glyceryl dibehenate, hypromellose, microcrystalline cellulose, polydextrose, polyethylene glycol, povidone, pregelatinized starch, sodium lauryl sulphate, stearic acid, titanium dioxide

Product Dimensions

2.08 x 2.08 x 3.74 inches; 3.5 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

4 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC31211 Springtracking LX108627023NL 2026-10-04 Track
NC17215 Springtracking LX087900932NL 2026-10-04 Track
NC15959 USPS LV793168946US 2026-10-04 Track
NC08902 Springtracking LX067360840NL 2026-07-21 Track

Feragatname
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler herhangi bir hastalığı teşhis etmek, tedavi etmek, iyileştirmek veya önlemek amacıyla değildir. Bir sağlık sorununuz varsa, kullanmadan önce her zaman nitelikli bir sağlık uzmanına danışın. Bireysel sonuçlar değişiklik gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük vergileri ve harçları karşılıyoruz.

*Son Kullanım Tarihi Bilgisi:
Lütfen son kullanma tarihinin partiden partiye değişebileceğini unutmayın. Ancak, müşterilerimize gönderilen tüm ürünlerin geçerli bir raf ömrüne sahip olduğunu ve teslimat anında süresinin dolmamış olacağını garanti ediyoruz.